Well, I was detected tuberculosis meningitis abt a year ago. And the doctors gave me medicines like rifampicin, renitidine, ethambutol hydrochlorides etc. And after few months of use of those drugs tehy came to know that these drugs are affecting my liver (ie sideeffect) and in order to prevent that sideeffect they added one medicine of liver (to make it strong) and also added tablets of vitamin b to make my body strong. Now ia m taking all those drugs regularly at once with 1 tablet od vitamin b everyday. Its been more than 10 months that I am regularly using vitamin b complex. I know overtake of vitamin b doesnt harm ur bosy. But I am just concerned that if it will have any affect in my body. The vitamin b tablets that I am taking also have additional components likeriboflavine ip, nicotinic acid ip, niacinamide ip, pyridoxine hydrochloride ip, calcium pantothenate ip, folic acid ip, vitamin c ip, biotin usp. So what do u think of it, pls guide me.
Did you find this post helpful?
|